# SDR SWAA032361

- Difficulty date: October 26, 2003
- Submitted: October 31, 2003
- Operation: Air carrier
- Aircraft: N650SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27720
- Aircraft time: 21,792 hours, 18,311 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6546434370
- Part serial: 2733
- Condition: Debonded
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C4 CHECK, FOUND RT WING INBD AFT T/E FLAP DISBONDED AT OUTBD END.  REMOVED AND REPLACED FLAP PER MM.
